# SDR N198MR092806

- Difficulty date: September 28, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N198MR
- Make and model: Amd FALCON50MYST
- Aircraft serial: 149
- Aircraft time: 9,753 hours, 6,196 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: L
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

AIRCRAFT DEPARTED KHOU EN ROUTE TO KTEB.  THE CREW REPORTED THAT ABOUT 2 HOURS AND 15 MINUTES INTO THE FLIGHT AT FL370 THE BAGGAGE FIRE WARNING LIGHT ILLUMINATED WITH AN AURAL WARNING.  AFTER 3 SECONDS THE LIGHT WENT OUT AND THE HORN HAD BEEN SILENCED.  ONE MINUTE LATER THE SCENARIO REOCCURED AND THE WARNING LIGHT REMAINED ILLUMINATED.  CREW COMPLETED THE EMERGENCY BAGGAGE COMPARTMENT FIRE CHECK LIST, BLEW FIRE BOTTLE, AND DECLARED AN EMERGENCY AND DIVERTED TO KRIC.  LANDED UNEVENTFUL EIGHT TO TEN MINUTES AFTER THE INITIAL OCCURENCE.  AFTER SHUTDOWN ON TAXI WAY THE FIRE CREW THERMAL IMAGED THE COMPARTMENT WITH NEGATIVE RESULTS.  UPON OPENING COMPARTMENT NO EVIDENCE OF SMOKE OR FIRE WAS FOUND, THE COMPARTMENT WA
